# SDR USAA2013111500008

- Difficulty date: November 14, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 7,279 hours, 2,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE MID RT F/A FLASHLIGHT INOPERATIVE & SEAL BROKEN.  MAINTENANCE  R & R MID RT F/A FLASHLIGHT AND SEAL.
